Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Holomorphic automorphisms of Danielewski surfaces I --- density of the group of overshears


Authors: Frank Kutzschebauch and Andreas Lind
Journal: Proc. Amer. Math. Soc. 139 (2011), 3915-3927
MSC (2010): Primary 32Q28; Secondary 32M17
Published electronically: March 10, 2011
MathSciNet review: 2823038
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We define the notion of shears and overshears on a Danielewski surface. We show that the group generated by shears and overshears is dense (in the compact open topology) in the path-connected component of the identity of the holomorphic automorphism group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32Q28, 32M17

Retrieve articles in all journals with MSC (2010): 32Q28, 32M17


Additional Information

Frank Kutzschebauch
Affiliation: Institute of Mathematics, University of Bern, Sidlerstrasse 5, CH-3012 Bern, Switzerland
Email: Frank.Kutzschebauch@math.unibe.ch

Andreas Lind
Affiliation: Department of Mathematics, Mid Sweden University, SE-851 70 Sundsvall, Sweden
Email: Andreas.Lind@miun.se

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-10855-4
PII: S 0002-9939(2011)10855-4
Keywords: Danielewski surfaces, holomorphic automorphisms, overshears
Received by editor(s): April 22, 2010
Received by editor(s) in revised form: April 29, 2010, and September 6, 2010
Published electronically: March 10, 2011
Communicated by: Franc Forstnerič
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.